logo AFST

Sommes de carrés et d’irréductibles dans IF q X
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 3 (1981) no. 2, pp. 129-166.
@article{AFST_1981_5_3_2_129_0,
     author = {Car, Mireille},
     title = {Sommes de carr\'es et d{\textquoteright}irr\'eductibles dans $IF_q \left[X\right]$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {129--166},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {5e s{\'e}rie, 3},
     number = {2},
     year = {1981},
     doi = {10.5802/afst.565},
     zbl = {0493.12021},
     mrnumber = {646312},
     language = {fr},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.565/}
}
Mireille Car. Sommes de carrés et d’irréductibles dans $IF_q \left[X\right]$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 3 (1981) no. 2, pp. 129-166. doi : 10.5802/afst.565. https://afst.centre-mersenne.org/articles/10.5802/afst.565/

[1] R. Ayoub. «An introduction to the analytic theory of numbers». Mathematical Surveys n° 10, Amer. Math. Soc. | MR 160743 | Zbl 0128.04303

[2] M. Car. «Le problème de Waring pour l'anneau des polynômes sur un corps fini». C.R.A.S., Paris, Série A et B, 273, (1971). | MR 282937 | Zbl 0221.10060

[3] L. Carlitz. «On the representations of a polynomial on a Galois field as the sum of an even number of squares». Trans. Amer. Math. Soc., 35, (1933), pp. 397-410. | MR 1501692 | Zbl 0006.38901

[4] L. Carlitz. «On the representations of a polynomial on a Galois field as the sum of an odd number of squares». Duke Math. Jour., 1, (1935), pp. 298-315. | JFM 61.0126.02 | Zbl 0012.19305

[5] L. Carlitz. «Sums of squares of polynomials». Duke Math Jour., 3, (1937), pp. 1-7. | JFM 63.0104.01 | MR 607 | Zbl 0016.14802

[6] L. Carlitz. «The singular series for sums of squares of polynomials» Duke Math. Jour., 14, (1947), pp. 1105-1120. | MR 23304 | Zbl 0032.00204

[7] L. Carlitz. «A note on sums of three squares in GF [q,x] ». Mathematics Magazine, 48, (1975), pp. 109-110. | MR 360539 | Zbl 0313.10046

[8] Eckford-Cohen. «Sums of an even numbers of squares in GF[pn,x] , I». Duke Math. Jour., 14, (1947), pp. 251-267. | MR 21571 | Zbl 0030.10401

[9] Eckford-Cohen. «Sums of an even number of squares in GF[pn,x] , II». Duke Math. Jour., 14, (1947), pp. 543-557. | MR 22233 | Zbl 0030.10402

[10] Ellison & Mendes-France. «Les nombres premiers». Hermann, Paris.

[11] D.R. Hayes. «The expression of a polynomial as the sum of three irreducibles». Acta. Arith., 11, (1966), pp. 461-488. | MR 201422 | Zbl 0151.03902

[12] K. Prachar. «Primzahlverteilung». Springer-Verlag, Berlin.

[13] G. Rhin. «Répartition modulo 1 dans un corps de séries formelles sur un corps fini». Thèse soutenue à l'Université de Paris VI, (1971 ). | MR 349612 | Zbl 0252.10036

[14] G. Rhin. « Répartition modulo 1 dans un corps de séries formelles sur un corps fini». Dissertationes mathematicae, (1972). | MR 349612 | Zbl 0252.10036

[15] W. Webb. «Waring's problem in GF[q,x] ». Acta. Arith., 22, (1972), pp. 207-220. | MR 313190 | Zbl 0258.12014

[16] W. Webb. «On the representation of polynomials over finite fields as sums of powers and irreducibles». Rocky Mountain J. Math., 3, (1973), pp. 23-29. | MR 347784 | Zbl 0258.10028